# SDR COMA0460564

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 9,913 hours, 8,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR ANGLE FS 621.00 CRACKED.  REPAIRED IAW REO 601R-53-61-117.
